# SDR UPS98227211

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Damaged
- Location: Ws 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 SPOILER ACTUATOR CASTING OUTBD SUPPORT ATTACH ANGLE HOLES BADLY ELONGATED.  REPLACED ATTACH ANGLES IAW SRM 51-30-2.
